American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 223 found      Go to page: 1 2 3 4 5 6 > >>

[61] Rade T. Zivaljevic. Equipartitions of measures in $\mathbb{R}^4$. Trans. Amer. Math. Soc. 360 (2008) 153-169. MR 2341998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Dikran B. Karagueuzian and Peter Symonds. The module structure of a group action on a polynomial ring: A finiteness theorem. J. Amer. Math. Soc. 20 (2007) 931-967. MR 2328711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Harold M. Edwards. A normal form for elliptic curves. Bull. Amer. Math. Soc. 44 (2007) 393-422. MR 2318157.
Abstract, references, and article information   
View Article: PDF

[64] Jun Hu. Crystal bases and simple modules for Hecke algebras of type $G(p,p,n)$. Represent. Theory 11 (2007) 16-44. MR 2295687.
Abstract, references, and article information   
View Article: PDF

[65] Mohsen Pourahmadi, Akihiko Inoue and Yukio Kasahara. A prediction problem in $L^2 (w)$. Proc. Amer. Math. Soc. 135 (2007) 1233-1239. MR 2262930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Ching-Lung Lin. Strong unique continuation for $m$-th powers of a Laplacian operator with singular coefficients. Proc. Amer. Math. Soc. 135 (2007) 569-578. MR 2255304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Thorsten Holm and Wolfgang Willems. A local conjecture on Brauer character degrees of finite groups. Trans. Amer. Math. Soc. 359 (2007) 591-603. MR 2255187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Jonathan Kujawa. Crystal structures arising from representations of $GL(m|n)$. Represent. Theory 10 (2006) 49-85. MR 2209849.
Abstract, references, and article information   
View Article: PDF

[69] André Weilert. Two efficient algorithms for the computation of ideal sums in quadratic orders. Math. Comp. 75 (2006) 941-981. MR 2197002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] M. D. E. Conder, C. R. Leedham-Green and E. A. O'Brien. Constructive recognition of $\mathrm{PSL}(2, q)$. Trans. Amer. Math. Soc. 358 (2006) 1203-1221. MR 2187651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Yuanyang Zhou. Morita equivalences between some blocks for $p$-solvable groups. Proc. Amer. Math. Soc. 133 (2005) 3133-3142. MR 2160174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Gabriel Navarro and Geoffrey R. Robinson. Blocks with $p$-power character degrees. Proc. Amer. Math. Soc. 133 (2005) 2845-2851. MR 2159761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Paramita Das and Vijay Kodiyalam. Planar algebras and the Ocneanu-Szymanski theorem. Proc. Amer. Math. Soc. 133 (2005) 2751-2759. MR 2146224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Peter Ashwin and Arek Goetz. Polygonal invariant curves for a planar piecewise isometry. Trans. Amer. Math. Soc. 358 (2006) 373-390. MR 2171238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Robert M. Guralnick and Pham Huu Tiep. Decompositions of small tensor powers and Larsen's conjecture. Represent. Theory 9 (2005) 138-208. MR 2123127.
Abstract, references, and article information   
View Article: PDF

[76] Michael Aschbacher and Stephen D. Smith. Mid-size groups over~${\bf F_2}$. Math. Surveys Monogr. 112 (2004) 865-974.
Book volume table of contents   
View Article: PDF

[77] Michael Aschbacher and Stephen D. Smith. The case $L \in \mathcal {L}^*_f(G,T)$ not normal in $M$. Math. Surveys Monogr. 112 (2004) 741-757.
Book volume table of contents   
View Article: PDF

[78] Michael Aschbacher and Stephen D. Smith. Larger groups over ${\bf F_2}$ in $\mathcal {L}^*_f(G,T)$. Math. Surveys Monogr. 112 (2004) 787-864.
Book volume table of contents   
View Article: PDF

[79] Michael Aschbacher and Stephen D. Smith. Eliminating cases corresponding to no shadow. Math. Surveys Monogr. 112 (2004) 695-709.
Book volume table of contents   
View Article: PDF

[80] Michael Aschbacher and Stephen D. Smith. Elimination of ${\bf L_3(2^n)}$, ${\bf Sp_4(2^n)}$, and ${\bf G_2(2^n)}$ for ${\bf n > 1}$. Math. Surveys Monogr. 112 (2004) 759-786.
Book volume table of contents   
View Article: PDF

[81] Michael Aschbacher and Stephen D. Smith. Determining the cases for $L \in \mathcal {L}^*_f(G,T)$. Math. Surveys Monogr. 112 (2004) 571-603.
Book volume table of contents   
View Article: PDF

[82] Michael Aschbacher and Stephen D. Smith. Structure and intersection properties of 2-locals. Math. Surveys Monogr. 112 (2004) 499-515.
Book volume table of contents   
View Article: PDF

[83] Michael Aschbacher and Stephen D. Smith. Classifying the groups with $|\mathcal {M}(T)|= 1$. Math. Surveys Monogr. 112 (2004) 517-570.
Book volume table of contents   
View Article: PDF

[84] Michael Aschbacher and Stephen D. Smith. The case ${\bf \mathcal {L}_f(G,T)} = \emptyset $. Math. Surveys Monogr. 112 (2004) 1083-1166.
Book volume table of contents   
View Article: PDF

[85] Michael Aschbacher and Stephen D. Smith. ${\bf L_3(2)}$ in the FSU, and ${\bf L_2(2)}$ when ${\bf \mathcal {L}_f(G,T)}$ is empty. Math. Surveys Monogr. 112 (2004) 975-1079.
Book volume table of contents   
View Article: PDF

[86] Michael Aschbacher and Stephen D. Smith. The Classification of Quasithin Groups. Math. Surveys Monogr. 112 (2004) MR MR2097624.
Book volume table of contents   

[87] Michael Aschbacher and Stephen D. Smith. The generic case: $L_2(2^n)$ in $\mathcal {L}_f$ and $n(H) > 1$. Math. Surveys Monogr. 112 (2004) 629-661.
Book volume table of contents   
View Article: PDF

[88] Michael Aschbacher and Stephen D. Smith. Eliminating $\Omega ^+_4(2^n)$ on its orthogonal module. Math. Surveys Monogr. 112 (2004) 729-740.
Book volume table of contents   
View Article: PDF

[89] Michael Aschbacher and Stephen D. Smith. Quasithin groups of even type but not even characteristic. Math. Surveys Monogr. 112 (2004) 1169-1203.
Book volume table of contents   
View Article: PDF

[90] Michael Aschbacher and Stephen D. Smith. Pushing up in QTKE-groups. Math. Surveys Monogr. 112 (2004) 605-625.
Book volume table of contents   
View Article: PDF


Results: 61 to 90 of 223 found      Go to page: 1 2 3 4 5 6 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia